Toggle Main Menu Toggle Search

ePrints

The hyperbolic geometry of the symmetrized bidisc

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Agler J, Young NJ

Publication type: Article

Journal: Journal of Geometric Analysis

Year: 2004

Volume: 14

Issue: 3

Pages: 375-403

Print publication date: 01/01/2004

ISSN (print): 1050-6926

ISSN (electronic): 1559-002X

Publisher: Springer

URL: http://dx.doi.org/10.1007/BF02922097

DOI: 10.1007/BF02922097


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share